# SDR QXEA2024022700045

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 1,518 hours, 1,097 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: DPXAMA2633S
- Condition: Damaged
- Location: Galley Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON G1 GALLEY OVEN CONNECTOR G1-J6 FOUND EVIDENCE OF ELECTRICAL ARCING IN FOUR SOCKETS OF THE CONNECTOR.  REMOVED AND REPLACED CONNECTOR G1-J6 WITH A NEW FROM STOCK CONNECTOR IAW E175 WM 25-31-50-1, SWPM 20-21-20, SWPM20-51-10. RE-TERMINATED DAMAGE SOCKETS IN G1-J6 CONNECTOR G1-J6 SOCKET 1, G1-J6 SOCKET 3, G1-J6 SOCKET 5 AND G1-J6 SOCKET 16. IAW E175 WM 25-31-50-1, SWPM 20-21-10.
